# SDR DL76P030523

- Difficulty date: June 6, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 31,347 hours, 15,248 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT CRUISE, SUDDEN ODOR IN COCKPIT THAT SMELLS LIKE FAULTY LIGHT BALLAST AND SEEMS TO BE STRONGEST NEAR/UNDER GLARESHIELD.  TURNED OFF ALL LIGHTS.  MAINTENANCE NEEDS TO CHECK ODOR IN CARGO AND E/E.  OPERATED BALLAST FOR ALL COCKPIT LIGHTING PER FLIGHT CREW ODOR CAME FIRST FOLLOWED BY FWD EXHAUST FAN STATUS.  C/B PULLED & COLLARED FWD TO MCO & PLACARD.
